Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 267328, 23 pages
http://dx.doi.org/10.1155/2013/267328
Research Article

Ergodicity of Stochastic Burgers’ System with Dissipative Term

1College of Mathematics and Statistics, Chong Qing University, Chong Qing 401331, China
2Institute of Applied Physics and Computational Mathematics, P.O. Box 8009, Beijing 100088, China

Received 9 October 2013; Revised 6 November 2013; Accepted 6 November 2013

Academic Editor: Hamid Reza Karimi

Copyright © 2013 Guoli Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Beteman, “Some recent researches of the motion of fluid,” Monthly Weather Review, vol. 43, pp. 163–170, 1915. View at Google Scholar
  2. A. R. Forsyth, Theory of Differential Equations, vol. 6, Cambridge University Press, Cambridge, UK, 1906.
  3. D. H. Chambers, R. J. Adrian, P. Moin, D. S. Stewart, and H. J. Sung, “Karhunen Loeve expansion of Burgers' model of turbulence,” Physics of Fluids, vol. 31, pp. 2573–2582, 1988. View at Google Scholar
  4. H. C. Choi, R. Temam, P. Moin, and J. Kim, “Feedback control for unsteady flow and its application to the stochastic Burgers equation,” Journal of Fluid Mechanics, vol. 253, pp. 509–543, 1993. View at Google Scholar · View at Scopus
  5. D. Jeng, “Forced model equation for turbulence,” The Physics of Fluids, vol. 12, no. 10, pp. 2006–2010, 1969. View at Google Scholar · View at Scopus
  6. I. Hosokawa and K. Yamamoto, “Turbulence in the randomly forced, one-dimensional Burgers flow,” Journal of Statistical Physics, vol. 13, no. 3, pp. 245–272, 1975. View at Google Scholar · View at Scopus
  7. M. Kardar, G. Parisi, and Y. Zhang, “Dynamic scaling of growing interfaces,” Physical Review Letters, vol. 56, no. 9, pp. 889–892, 1986. View at Publisher · View at Google Scholar · View at Scopus
  8. L. Bertini, N. Cancrini, and G. Jona-Lasinio, “The stochastic Burgers equation,” Communications in Mathematical Physics, vol. 165, no. 2, pp. 211–232, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. Da Prato, A. Debussche, and R. Temam, “Stochastic Burgers' equation,” Nonlinear Differential Equations and Applications, vol. 1, no. 4, pp. 389–402, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. Da Prato and A. Debussche, “Stochastic Cahn-Hilliard equation,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 26, no. 2, pp. 241–263, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. I. Gyöngy and D. Nualart, “On the stochastic Burgers' equation in the real line,” The Annals of Probability, vol. 27, no. 2, pp. 782–802, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Gourcy, “Large deviation principle of occupation measure for stochastic Burgers equation,” Annales de l'Institut Henri Poincaré, vol. 43, no. 4, pp. 441–459, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. Weinan, K. Khanin, A. Mazel, and Y. Sinai, “Invariant measures for Burgers equation with stochastic forcing,” Annals of Mathematics, vol. 151, no. 3, pp. 877–960, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z. Dong and T. G. Xu, “One-dimensional stochastic Burgers equation driven by Lévy processes,” Journal of Functional Analysis, vol. 243, no. 2, pp. 631–678, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. G. Wang, M. Zeng, and B. Guo, “Stochastic Burgers' equation driven by fractional Brownian motion,” Journal of Mathematical Analysis and Applications, vol. 371, no. 1, pp. 210–222, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Z. Hou, J. Luo, P. Shi, and S. K. Nguang, “Stochastic stability of Ito differential equations with semi-Markovian jump parameters,” IEEE Transactions on Automatic Control, vol. 51, no. 8, pp. 1382–1386, 2006. View at Google Scholar · View at MathSciNet
  17. F. Li, L. Wu, and P. Shi, “Stochastic stability of semi-Markovian jump systems with mode-dependent delays,” International Journal of Robust and Nonlinear Control, 2013. View at Publisher · View at Google Scholar
  18. J. Qiu, G. Feng, and J. Yang, “A new design of delay-dependent robust H filtering for discrete-time T-S fuzzy systems with time-varying delay,” IEEE Transactions on Fuzzy Systems, vol. 17, no. 5, pp. 1044–1058, 2009. View at Publisher · View at Google Scholar · View at Scopus
  19. J. Qiu, G. Feng, and J. Yang, “Delay-dependent non-synchronized robust H state estimation for discrete-time piecewise linear delay systems,” International Journal of Adaptive Control and Signal Processing, vol. 23, no. 12, pp. 1082–1096, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Y. Wei, J. Qiu, H. R. Karimi, and M. Wang, “A new design of H filtering for continuous-time Markovian jump systems with time-varying delay and partially accessible mode information,” Signal Processing, vol. 93, no. 9, pp. 2392–2407, 2013. View at Google Scholar
  21. M. Hairer, J. C. Mattingly, and M. Scheutzow, “Asymptotic coupling and a general form of Harris' theorem with applications to stochastic delay equations,” Probability Theory and Related Fields, vol. 149, no. 1-2, pp. 223–259, 2011. View at Publisher · View at Google Scholar · View at Scopus
  22. J. L. Doob, “Asymptotic properties of Markoff transition prababilities,” Transactions of the American Mathematical Society, vol. 64, pp. 393–421, 1948. View at Google Scholar · View at MathSciNet
  23. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, UK, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  24. M. Rockner, Intruduction to Stochastic Partial Difficult Equation, Fall 2005 and Spring 2006, Version, Purdue University, 2007.
  25. C. E. Kenig, G. Ponce, and L. Vega, “Well-posedness and scattering results for the generalized Korteweg-de Vries equation via the contraction principle,” Communications on Pure and Applied Mathematics, vol. 46, no. 4, pp. 527–620, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. F. Flandoli, “Dissipativity and invariant measures for stochastic Navier-Stokes equations,” Nonlinear Differential Equations and Applications, vol. 1, no. 4, pp. 403–423, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  28. G. Da Prato and J. Zabczyk, Ergodicity for Infinite-Dimensional Systems, vol. 229 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  29. S. Pezat and J. Zabczyk, Strong Feller Property and Irreducibility for Diffusions on Hilbert Spaces, no. 510, Institute of Mathematics Polish Academy of Sciences, Warsaw, Poland, 1993.